Research ArticleOpen accessIn the abstractRainfall Depth-Duration-Frequency Relationships for South Carolina, North Carolina, and GeorgiaJ. P. Raiford, N.M. Aziz, A.A. Khan, D.N. PowellAmerican Journal of Environmental Sciences, Vol. 3, Issue 2 · 30 Jun 2007 · 7,323 accessesView PDFCite
15 results for “New generalized functions”
Set a search alertResearch ArticleOpen accessIn the abstractGeneralized Cauchy's Models and Generalized IntegralsSabra RamadanJournal of Mathematics and Statistics, Vol. 3, Issue 1 · 31 Mar 2007 · 6,659 accessesView PDFCite
Research ArticleOpen accessIn the abstractSemi Strongly E-Convex FunctionsE. A. Youness, T. EmamJournal of Mathematics and Statistics, Vol. 1, Issue 1 · 31 Mar 2005 · 6,813 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordSolutions of the Duffing and Painlevé-Gambier Equations by Generalized Sundman TransformationDamien Kolawolé Kêgnidé Adjaï, Lucas Hervé Koudahoun, Jean Akande et al.Journal of Mathematics and Statistics, Vol. 14, Issue 1 · 8 Nov 2018 · 7,251 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordNew Bivariate Exponentiated Modified Weibull DistributionAbdelfattah Mustafa, Mohamed A.W. MahmoudJournal of Mathematics and Statistics, Vol. 13, Issue 4 · 31 Oct 2017 · 7,000 accessesView PDFCite